Scientists suspect low-dose effects have led to global epidemic
by katmagoo on Sat Jul 24, 2010 04:47 AM
My mom was told a month ago she has linitus plastica and she got a feeding tube thursday morning and today we had to call hospice into the hospital. We feel like we shouldnt have had her do the feeding tube surgery, evidentally she was too weak for it. The doctor came in today and suggested a morphine drip and my mom said she wasnt in that much pain, and he said when your ready for it tell me, I am very upset at this point, she has been running a fever of 105 for a day and a half and she has now developed a twitch, and hallucinated about my dad coming for her and her breathing is very labored. Her oxygen level has gone really low and they estimated she has almost lost 100lbs now. She weighed 270 when this started. She is not urinating more than twice a day and it looks like ice tea when she does. I know realistically that this could be her last weekend, but, I am having a hard time with this, it has only been a month. 1 month. Here is my stupid Question... it is almost over now isnt it? Does anyone have a similiar situation they could tell me about, It is happening so fast. I feel like I need a confirmation or something. I am so tired of all this false hope these people are passing out. Kathi
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.